# SDR C2XA0011A009

- Difficulty date: January 5, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3564 - THE CREW REPORTED SMOKE IN THE CABIN AND PERFORMED AN AIR RETURN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DETERMINDED THE SOURCE OF THE SMOKE TO BE COMING FROM THE NR 2 AIRCONDITIONING PACK AFTER PERFORMING OPERATIONAL CHECKS OF THE BLEED AIR SYSTEM.  MAINTENANCE PLACED THE NR 2 AIRCONDITIONING PACK ON MEL REFERENCE 21-50-2, CATEGORY ''C'' CONTROL NR 003481.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
